# SDR AALA201511209008

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 7,573 hours, 2,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2L CHECK DOOR PRESS CAUTION ON FLIGHT ATTENDANT PANEL.  SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-030-1.
